# SDR USAA2012062800027

- Difficulty date: June 25, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 57,741 hours, 38,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - FUSELAGE SKIN CRACKED AT BS 727E AND S24R.  REPAIRIED FUSELAGE SKIN AT BS 727E AND S24R IAW B737 SRM 53-00-01-2R-31.
